# SDR AWXA200601768

- Difficulty date: October 16, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 30,723 hours, 11,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220240
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL -  FOUND CORROSION ON MAIN CABIN LONGITUDINAL BEAM, FS 66 + 13", +Y1292.  REPAIRED MAIN CABIN LONGITUDINAL BEAM, FS 66 + 13", +Y1292 IAW A320 SRM 51-72-11 AND A320 SRM 51-42-11.
